# SDR 0600015646

- Difficulty date: January 1, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 30,027 hours, 11,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY PATH LIGHTING ROWS 40 TO 42 AND DOOR 4 RIGHT ESCAPE SLIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED (M736) BATTERY PACK AND CHECKS NORMAL.
